# SDR CALA2025112511463

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 81,402 hours, 28,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A811220
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT FWD WET AREA  INNER CHORD ATACH ANGLE LT SIDE BETWEEN STA 294.5 AND 344. 206-010. INSTALLED NEW ATACH ANGLE AT L/H FWD WET AREA INNER CHORD STA 294.5-344 IAW B 737-800 SRM 51-40-02-0G-0 AND DWG # 141A8110.
